# SDR CALA2017120304301

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 53,997 hours, 23,007 cycles
- System (JASC): 3300 · Lighting System
- Part: Director
- Condition: Malfunctioned
- Location: Cids
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS ON. RESEAT CIDS DIRECTOR SYST OP OK
